You asked: Can I take Allegra with other allergy medicine?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.

What can you not take with Allegra?

Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.

What allergy medicine can you take together?

Some medicines like Allegra-D (fexofenadine/pseudoephedrine) and Claritin-D (loratadine/pseudoephedrine) combine both decongestants and antihistamines into the same pill, so they can target congestion and other symptoms at the same time.7 мая 2018 г.

Can I take Allegra and Zyrtec together?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

IT IS INTERESTING:  How bad is Benadryl for you?

Can I take Allegra and Claritin together?

Can you take Claritin and Allegra together? Claritin and Allegra should not be taken together. Because they work in similar ways, it’s not recommended to combine antihistamines. Taking both drugs at the same time may increase the risk of adverse effects.

Is it bad to take Allegra everyday?

May be given daily on a regular basis when allergens are most prevalent (such as during spring or summer). Fexofenadine is approved for use in children older than 6 months with chronic urticaria and those older than two years with seasonal allergic rhinitis. No dosage adjustment is required in liver disease.

What is the best time to take Allegra?

Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal. Tell your doctor if your symptoms do not improve, or if they get worse after you start taking Allegra 24 Hour Allergy. Never use more than the recommended dose.1 мая 2019 г.

Do antihistamines weaken immune system?

Antihistamines, with their ability to disrupt the immune response that leads to annoying reactions like runny noses and swelling tissues, have long been considered the ideal way to control allergies. But their long-term effects on the immune system are unknown.

Which is better Zyrtec or Allegra?

Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec. Another study showed that Zyrtec was more effective than Allegra, and that side effects were similar.

Can I take 2 different allergy pills?

Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.

IT IS INTERESTING:  Quick Answer: Can I take loratadine and acetaminophen together?

Is it better to take Allegra in the morning or at night?

Allegra can be taken at night or in the morning, depending on which time of day you experience the worst symptoms. If you experience worse allergy symptoms at night or early in the morning, you can try taking Allegra in the evening. If you experience worse symptoms throughout the day, you can take it in the morning.

Is Allegra and Zyrtec the same thing?

Allegra and Zyrtec treat the same symptoms and come in similar forms, but these drugs have a few key differences between them: You need to pay attention to what you drink with Allegra because fruit juices can affect how well it works. Zyrtec is more likely to cause drowsiness than Allegra.

Does Allegra have antihistamine in it?

Allegra (fexofenadine hydrochloride) is an antihistamine used to treat allergic symptoms of seasonal allergic rhinitis (sneezing, runny nose, itchy or watery eyes), and urticaria (hives). Allegra is available as a generic drug.

What happens if you take 2 Allegra?

Fexofenadine is generally very safe. Taking too much is unlikely to harm you. If you take an extra dose by mistake, you might get some of the common side effects. If this happens or you’re concerned, contact your doctor.

Is Allegra good for post nasal drip?

Second-generation antihistamines are preferred for allergic post-nasal drip because they don’t make you sleepy (unlike the first-generation antihistamines). Each of these are available over the counter as low-cost generics: Loratadine (Claritin) Fexofenadine (Allegra)

Does allegra cause weight gain?

Newer drugs, including cetirizine (Zyrtec), fexofenadine (Allegra) and loratadine (Claritin), are less likely to cause weight gain, according to Long. Still, there’s an easy way to avoid the problem.

IT IS INTERESTING:  Frequent question: Do Antihistamines reduce mucus?
No runny nose